Normal Families and Shared Values of Meromorphic Functions

Meng, Chao

  • Received : 2007.12.18
  • Published : 2008.06.30


Some criteria for determining the normality of the family F of meromorphic functions in the unit disc, which share values depending on f $\in$ F with their derivatives is obtained. The new results in this paper improve some earlier related results given by Pang and Zalcman [3], Fang and Zalcman [2], A. P. Singh and A. Singh [5].


meromorphic function;shared value;normal family


  1. A. F. Beardon, Iteration of Rational Functions, Springer-Verlag, New York, 1991.
  2. M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions II, Comput. Methods Funct. Theory, 1(2001), 289-299.
  3. X. C. Pang and L. Zalcman, Normality and shared values, Arkiv Math., 38(2000), 171-182.
  4. W. Schwick, Sharing values and normality, Arch Math.(Basel), 59(1992), 50-54.
  5. A. P. Singh and A. Singh, Sharing values and normality of meromorphic fucntions, Complex Variables Theory Appl., 49(2004), 417-425.